# SDR J7SA2011053001

- Difficulty date: May 30, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N332FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5543
- Aircraft time: 8,416 hours, 4,560 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 DEGREES ON TAKEOFF.  LANDING AND TAXI WERE UNEVENTFUL. AIR DIVERSION,  FLAP SYSTEM WAS RE-RIGGED. OPS CHECK GOOD.
